# SDR AALA960077

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 590-602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON SKIN FS 590-602 STRINGER 26L TO 27L.  REMOVED CORROSION, FOUND BEYOND LIMITS, INSTALLED REPAIR DOUBLER PER SRM 53-30-3 PGS 12-14A.  (M)
